# SDR AALA202007179018

- Difficulty date: July 13, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 59,329 hours, 24,515 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Lt Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AFTER TAKEOFF.  REPLACED LEFT AFT BOOST PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK IAW AMM 28-22-41.
